# SDR SWIA201743643

- Difficulty date: August 14, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 27,056 hours, 25,770 cycles
- Engine: Ge CF343B1
- System (JASC): 7931 · Engine Oil Pressure
- Part: Signal Cond Unit
- Condition: Failed
- Location: Rt Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ENGINE OIL PRESSURE FLUCTUATED DURING CRUISE, FLAGGING LOWER RED LIMIT.  RT OIL PRESSURE WARNING ACTIVATED ONCE MOMENTARILY AT CRUISE.  OIL TEMP LOWER THAN OTHER SIDE, DIVERTED.   REMOVED AND REPLACED THE SIGNAL CONDITIONING UNIT & ENGINE OIL TEST PANEL IAW AMM. OPS CHECKED GOOD.
